# SDR CALA2017062301948

- Difficulty date: June 23, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 107,680 hours, 12,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seats 19hjk
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 19KJA INOPERATIVE.   REPLACED THE LIGHT.  OPS CHECKED GOOD IAW AMM 33-50-00.
